# SDR SIMA992513

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N440AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 440
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: S53678008201
- Condition: Corroded
- Location: Frame 38-39
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-8 INSPECTION, FOUND THE LEFT FLOOR SUPPORT CHANNEL BETWEEN FRAMES 38 AND 39 CORRODED.  REMOVED AND REPLACED THE CHANNEL IAW SRM 51-25-02.  AIRCRAFT RETURNED TO SERVICE.  (M)
